My cycle has for the most part been VERY regular, 26 days every month, ovulation, day 13, I could bank on it. Now, the last 3 months have been very odd. I have been on Letrozole for 5 months now, had 2 failed IUI’s. Now we are taking a “break”, but both started FertilAid 2 months ago. My cycle was 31 days 3 months ago, last month was 21 days and I KNOW I felt ovulation cramps day 4! AF just left! Is that even possible? Now this month, it was a 19 day cycle!! What is going on with me?? Could it possibly be the FertilAid?? Any thoughts would be greatly appreciated!!
I think you should get some ovulation testers and see what’s up. CD4 seems incredible early. I’ve O’d as early as CD9, and as late as CD20. I take letrozole and have noticed that I sometimes get cramping early into my cycle.
I use a fertility monitor, though, so I’m always keeping track.
So my advice would definitely be to monitor your ovulation with test strips or a fertility monitor. Also, I would check with my doctor on this, those are some pretty short cycles! I don’t know enough about fertile aid to know if that could be effecting your cycle or not.